Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS Morristown, TN

April 3, 2015Loudon County, Morgan County, Roane County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 3, 2015, 7:07 PM EDT for Loudon County, Morgan County, Roane County, Tennessee. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 7:07 PM EDT (23:07 UTC)
Expired
Apr 3, 2015, 8:00 PM EDT
In force
53 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Loudon County, TN, Morgan County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 104 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 7:42 PM EDTHAIL 1Oakdale, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 4:10 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS54 KMRX 032307
SVRMRX
TNC105-129-145-040000-
/O.NEW.KMRX.SV.W.0001.150403T2307Z-150404T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
707 PM EDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROANE COUNTY IN EASTERN TENNESSEE...
  SOUTHERN MORGAN COUNTY IN EASTERN TENNESSEE...
  NORTHEASTERN LOUDON COUNTY IN EASTERN TENNESSEE...

* UNTIL 800 PM EDT

* AT 706 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES
  NORTHWEST OF SPRING CITY...OR 18 MILES WEST OF ROCKWOOD...MOVING
  EAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  OAK RIDGE...LENOIR CITY...KINGSTON...ROCKWOOD...WARTBURG...OLIVER
  SPRINGS...MIDTOWN...HARRIMAN...OAKDALE...PINE ORCHARD...DEARMOND...
  BRADBURY AND PETROS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR MUCH OF 
EAST TENNESSEE.

LAT...LON 3582 8478 3591 8468 3600 8472 3608 8480
      3617 8445 3616 8444 3614 8445 3605 8434
      3597 8431 3580 8420
TIME...MOT...LOC 2306Z 265DEG 44KT 3593 8499 

HAIL...1.00IN
WIND...70MPH

$$

TG
2 follow-up statements
488 
WWUS54 KMRX 032328
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
728 PM EDT FRI APR 3 2015

TNC105-129-145-040000-
/O.CON.KMRX.SV.W.0001.000000T0000Z-150404T0000Z/
ROANE TN-MORGAN TN-LOUDON TN-
728 PM EDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ROANE...SOUTHERN MORGAN AND NORTHEASTERN LOUDON COUNTIES...

AT 726 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF ROCKWOOD...MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...LENOIR CITY...KINGSTON...ROCKWOOD...WARTBURG...OLIVER
SPRINGS...MIDTOWN...HARRIMAN...OAKDALE...PINE ORCHARD...DEARMOND...
BRADBURY AND PETROS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT 
A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A 
STURDY STRUCTURE.

THIS STORM IS PRODUCING HIGH WINDS AND LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE.

LAT...LON 3582 8478 3591 8468 3600 8472 3608 8480
      3617 8445 3616 8444 3614 8445 3605 8434
      3597 8431 3580 8420
TIME...MOT...LOC 2326Z 262DEG 41KT 3597 8473 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

MOULTON
941 
WWUS54 KMRX 032347
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
747 PM EDT FRI APR 3 2015

TNC105-129-145-040000-
/O.CON.KMRX.SV.W.0001.000000T0000Z-150404T0000Z/
ROANE TN-MORGAN TN-LOUDON TN-
747 PM EDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN ROANE...SOUTHEASTERN MORGAN AND NORTHEASTERN LOUDON
COUNTIES...

AT 745 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
KINGSTON...MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...LENOIR CITY...KINGSTON...OLIVER SPRINGS...MIDTOWN...
HARRIMAN...OAKDALE...DEARMOND...BRADBURY AND PETROS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE.

LAT...LON 3581 8454 3591 8461 3601 8462 3613 8444
      3605 8434 3597 8431 3580 8420
TIME...MOT...LOC 2345Z 265DEG 41KT 3597 8448 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:05 PM EDT, 4 hours 2 minutes earlier.

Area forecast discussion, Apr 3, 3:05 PM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
305 PM EDT FRI APR 3 2015

.SHORT TERM (TONIGHT AND SATURDAY)...
CONVECTION IS BUILDING ACROSS MIDDLE TN AS EXPECTED...AND THIS TREND
SHOULD CONTINUE FOR THE NEXT FEW HOURS AS IT MOVES TOWARD THE EAST.
CAPPING OVER NRN AL AND SOUTHERN MIDDLE TN IS EXPECTED TO
WEAKEN...AND ADDITIONAL DEVELOPMENT SHOULD OCCUR IN THIS AREA AND
TRACK NE INTO OUR AREA. SEVERE THREAT APPEARS HIGHEST FOR LOCATIONS
WEST OF I-81/I-75...BEGINNING AROUND 6 PM EDT. THIS IS A LITTLE
FASTER THAN THE HRRR...BUT THE HRRR IS CURRENTLY TOO FAR WEST WITH
THE DEVELOPING STORMS. DAMAGING WINDS STILL LOOK LIKE THE MAIN
THREAT. 0-1 SRH IS FAVORABLE BUT HIGH LCL HEIGHTS DO NOT APPEAR
FAVORABLE FOR TORNADOES...SO THE TOR THREAT APPEARS ISOLATED AT
BEST.

ACTIVITY SHOULD BE WINDING DOWN QUICKLY AFTER MIDNIGHT...AND
WILL DROP POPS BACK QUICKER THAN PREVIOUSLY FORECAST. SATURDAY WILL
BE DRY WITH DECREASING CLOUDS THROUGH THE MORNING AS HIGH PRESSURE
BUILDS IN AND THE UPPER TROUGH DEPARTS. COLD ADVECTION WILL KEEP
HIGHS IN THE MID 50S NORTH TO MID 60S SOUTH.

THE CURRENT WIND ADVISORY LOOKS MARGINAL AS THE HIGHEST OBSERVED
GUSTS SO FAR HAVE BEEN 25-30 MPH...BUT SINCE THERE IS SOME POTENTIAL
FOR WINDS TO INCREASE THROUGH THE AFTERNOON AND EVENING WITH THE
FRONTAL PASSAGE...WILL LEAVE THE ADVISORY IN PLACE.

.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...
LOW TEMPERATURES SATURDAY NIGHT WILL BE WELL BELOW NORMAL...RIGHT
ON THE FREEZNIG LINE. WILL HOLD OFF ON A FREEZE WATCH FOR NOW DUE
TO THE CHANCE FOR SEVERE WEATHER THIS EVENING AND WILL LET THE
LATER SHIFTS DECIDE FURTHER. OTHERWISE...TEMPS WARM TO NEAR NORMAL
WITH CLEAR SKIES FOR THE REST OF SUNDAY AS HIGH PRESSURE CONTINUES
TO MOVE EAST OF THE APPALACHIANS. SOUTHWEST FLOW SETS UP OVER THE
AREA BRINGING IN INCREASING CLOUDS SUNDAY EVENING THROUGH MONDAY.

FOR THE WORK WEEK...SEVERAL SHORTWAVES ARE EXPECTED TO MOVE THROUGH
THE AREA...BRINGING A CHANCE FOR RAIN AND THUNDERSTORMS EACH DAY.
THE NEXT CHANCE FOR RAIN IS EXPECTED MONDAY MORNING...WITH A GREATER
LIKELIHOOD SOUTH OF I-40. MODELS HAVE HAD A TREND OF PUSHING THE
TIMING OF THE RAIN CLOSER TO SUNRISE...LASTING THROUGH THE DAY AND
IN TO MONDAY EVENING. TUESDAY THROUGH FRIDAY...ENOUGH INSTABILITY
AND MOISTURE IS PRESENT FOR THE CHANCE OF THUNDERSTORMS EACH
AFTERNOON. A GRADUAL WARMING TREND WILL SET UP FOR THE REST OF THE
WEEK WITH TEMPERATURES A FEW DEGREES ABOVE NORMAL FOR THIS TIME OF
YEAR.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             47  64  36  68 /  90   0   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  47  59  33  66 /  90   0   0   0
OAK RIDGE, TN                       44  60  33  66 / 100   0   0   0
TRI CITIES AIRPORT, TN              45  56  28  65 / 100  10   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT SATURDAY FOR CHEROKEE-CLAY.

TN...WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ SATURDAY FOR ANDERSON-
     BLEDSOE-BLOUNT SMOKY MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-
     COCKE SMOKY MOUNTAINS-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-
     HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-MARION-MCMINN-
     MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-
     NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST MONROE-RHEA-
     ROANE-SCOTT TN-SEQUATCHIE-SEVIER SMOKY MOUNTAINS-SOUTHEAST
     CARTER-SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-
     UNION-WASHINGTON TN-WEST POLK.

VA...WIND ADVISORY UNTIL 2 AM EDT SATURDAY FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&

DGS/JW
Hazardous weather outlook, Apr 3, 3:44 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
344 PM EDT FRI APR 3 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-041945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
344 PM EDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...WINDY CONDITIONS TODAY AND TONIGHT...
...RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...

A DEVELOPING AREA OF LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY
TODAY AND INTO THE MID-ATLANTIC STATES TONIGHT. THE TIGHTENING
PRESSURE GRADIENTS AROUND THIS SYSTEM WILL PRODUCE WINDY CONDITIONS
AREA-WIDE FOR THIS AFTERNOON THROUGH EARLY SATURDAY MORNING.

A SQUALL LINE OF THUNDERSTORMS WILL DEVELOP ACROSS ALABAMA...MIDDLE
TENNESSEE AND EASTERN KENTUCKY THIS AFTERNOON. THIS LINE OF STORMS
WILL MOVE EAST INTO THE PLATEAU AND SOUTHWESTERN VIRGINIA BY LATE
AFTERNOON OR EARLY EVENING...THEN ACROSS THE REST OF THE AREA BY
AROUND MIDNIGHT. THE MAIN CONCERN FOR THIS LINE OF STORMS WILL BE
DAMAGING WINDS...SMALL HAIL...AND LOCALLY HEAVY DOWNPOURS.
HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Apr 3, 6:05 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
605 PM EDT FRI APR 3 2015

TNZ014>016-VAZ001-005-032300-
HANCOCK TN-HAWKINS TN-CLAIBORNE TN-SCOTT VA-LEE VA-
605 PM EDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HAWKINS...NORTHEASTERN
CAMPBELL...HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN UNION...
CLAIBORNE...WESTERN SULLIVAN...SOUTHWESTERN WISE...SOUTHWESTERN SCOTT
AND LEE COUNTIES UNTIL 700 PM EDT...

AT 604 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARROGATE-SHAWANEE...OR 21 MILES NORTH OF MAYNARDVILLE...MOVING EAST
AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...SNEEDVILLE...JONESVILLE...NEW TAZEWELL...TAZEWELL...
SURGOINSVILLE...PENNINGTON GAP...HARROGATE-SHAWANEE...CHURCH HILL...
DUFFIELD...CLINCHPORT...DRYDEN...KYLES FORD...EVANSTON...
SPRINGDALE...PATTONSVILLE...HOWARD QUARTER...EWING...OKOLONA AND LONE
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR MUCH OF
EAST TENNESSEE AND SOUTHWESTERN VIRGINIA.

LAT...LON 3644 8269 3644 8321 3643 8320 3639 8330
      3642 8343 3637 8346 3635 8354 3637 8359
      3633 8366 3636 8370 3634 8373 3643 8380
      3643 8392 3654 8398 3659 8398 3658 8369
      3667 8352 3667 8342 3673 8324 3681 8274
TIME...MOT...LOC 2204Z 260DEG 62KT 3655 8376

TG

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:01 PM EDTSpecial Weather StatementMRXScott44 min
Apr 2, 8:51 PM EDTSpecial Weather StatementMRXScott24 min
Apr 3, 3:56 AM EDTWind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more19 hr
Apr 3, 6:05 PM EDTSpecial Weather StatementMRXClaiborne, Hancock, Hawkins55 min
Apr 3, 7:10 PM EDTSpecial Weather StatementMRXHancock, Hawkins50 min
Apr 3, 7:35 PM EDTSevere Thunderstorm WarningMRXGrainger, Greene, Hamblen, Hancock, Hawkins, Sullivan and 1 more40 min
Apr 3, 7:54 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Morgan, Roane51 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.